# SDR SWIA202161258

- Difficulty date: July 16, 2021
- Submitted: September 29, 2021
- Operation: Air carrier
- Aircraft: N789SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10291
- Aircraft time: 31,339 hours, 19,189 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FRAME, FS319.70, CORRODED STGR24L Â€“ STGR24R. (MARKED)     (C-CHECK RO 9/27/2021)    INSTALLATION OF FRAME SECTOR AT F.S.319.70 BETWEEN STGR21L AND 23R COMPLETED PER CRJ 700 SRM 51-42-06-001-001-A01 AND BOMBARDIER DRAWING SH670-31630 REV:K.  / TASK CARD 51-900-1002-SKY COMPLIED WITH. / PRESSURIZATION CHECK GOOD.
